# SDR CA141204002

- Difficulty date: November 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overspeed
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE RIGHT ENGINE BEGAN TO OVERSPEED DURING INITIAL DESCENT. THE RIGHT THROTTLE POSITION HAD NO EFFECT ON ENGINE CONTROL, EVEN AT IDLE, THE ENGINE CONTINUED TO ACCELERATE TO TOLERANCES. THE CREW DECLARED AN EMERGENCY AND PERFORMED AN ENGINE PRECAUTIONARY SHUTDOWN AND LANDED UNEVENTFULLY.
